MathSciNet Relay Station
MathSciNet bibliographic data
MR2140992 (2006b:32042) 32S50 (14B05 32S55 57M27)
Neumann, Walter D.; Wahl, Jonathan Complex surface singularities with integral homology sphere links. Geom. Topol. 9 (2005), 757–811 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement